# SDR DALA2017022801635

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT AT STA 178, RBL 14 - RBL 32 CORRODED SEVERAL PLACES. REPLACED FORWARD FLOOR SUPPORT IAW SRM 51-41-05. DAMAGE WAS OUT OF LIMITS IAW SRM 53-00-00-1A AND 53-10-51.
